# SDR AALA201701289004

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 40,386 hours, 9,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02RA03W
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CONNECTOR D42694J WILL NOT STAY CONNECTED TO D42694P AT BS 1635. REPLACED THE CONNECTOR IAW SWPM 20-61-28, WDM 33-51-22 AND AMM 33-51-00-715-039.
